top

Department of Mathematics

INDIAN INSTITUTE OF TECHNOLOGY HYDERABAD



Publications

2018

  • Ganesh, Jadav; Ramesh, Golla; Sukumar, Daniel A Characterization of of absolutely minimum attaining operators. J. Math. Anal. Appl. 468 (2018), no. 1, 567-583.
  •  
  • H. Kulkarni, S.; Ramesh, G.; On the denseness of minimum attaining operators. Oper. Matrices 12 (2018), no. 3, 699–709.
  •  
  • Ramesh, G. Absolutely norm attaining paranormal operators. J. Math. Anal. Appl. 465 (2018), no. 1, 547–556.
  •  
  • B. S. Chandra, C. S. Sastry, L. Anumandla and S. Jana, Dictionary-based monitoring of premature ventricular contractions: An ultra-low-cost point-of-care service , Artificial Intelligence in Medicine, 2018, Accepted.
  •  
  • Prasad T., P. U. Praveen Kumar, C. S. Sastry, P. V. Jampana, Reconstruction of sparseview tomography via preconditioned Radon sensing matrix , J. Appl. Math. Comput., 2018, Accepted.
  •  
  • Ganesh, Jadav ,Ramesh, Golla, Sukumar, Daniel, Perturbation of minimum attaining operators Adv. Oper. Theory, 3, 2018, 473-490.
  •  
  • Banerjee. P, On Galois groups of a one-parameter family of orthogonal polynomials,Acta. Arith., 183, 2018, 1 - 34.
  •  
  • Geethika Sebastian and D. Sukumar On the open ball centered at an invertibleelement of a Banach algebra Operators and matrices, 2018, 12(1), 19-25.
  •  
  • Venku Naidu D , Partha Sarathi Patra, Sivaramakrishnan C, Benedicks' theorem forthe Weyl Transform associated with the Heisenberg group , Integral Transforms andSpecial Functions, 29, 2018, 442–449.
  •  
  • Kumar, Narasimha, On the gaps between non-zero Fourier coefficients of cusp formsof higher weight, The Ramanujan Journal, 45, 2018, 95-109.
  •  
  • Kaushik, Surjeet , Kumar, Narasimha,On the gaps between non-zero Fouriercoefficients of eigenforms with CM International Journal of Number Theory, 14,2018, 95--101.
  •  
  • Kashik, Surjeet; Kumar, Narasimha , Tanabe, Naomi. Equidistribution of signs forHilbert modular forms of half-integral weight Research in Number Theory, 4, 2018, 4- 13.
  •  

    2017

  • Ramesh G.and Santhosh Kumar P " Spectral theorem for compact normal operatorson Quaternionic Hilbert spaces ", The Journal of Analysis, 25, 2017, 65–81.
  •  
  • Ramesh G , " On the numerical radius of quaternionic normal operator, ", Advances in Operator Theory, 2, 2017, 78 - 86.
  •  
  • Ramesh G. and Santhosh Kumar , " , Borel functional calculus for quaternionic normaloperators ", J. Math. Phys, 58, 2017, 65 - 81.
  •  
  • Venku Naidu D , D. Sukumar , Sivaramakrishnan C, On the images of Dunk-Sobolevspaces under Schrodinger semigroup associated to Dunkl operators J. Pseudo-Differ.Oper. Appl., 2017, Accepted.
  •  
  • D. Sukumar and S. Veeramani, Level sets of the condition spectrum, Ann. Funct. Anal., 8, (3), 2017, 314-328.
  •  
  • B. Jayaram T-subnorms with strong associated negation: Some Properties , FuzzySets and Systems 323, 2017, 94 - 102.
  •  


    IITH Home Contact Us Credits